MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and duplicated the reported issue.Physio downloaded the device's electronic records from the event for review and was unable to verify the reported issue.A loose captive nut on the battery bay 1 battery post was identified and tightened.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shut down after a power cycle.There was no patient use reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Root cause was determined to be a loose kepnut on the battery pin.Section h11 of the initial medwatch report indicates: a loose captive nut on the battery bay 1 battery post was identified and tightened.Section h11 of the initial medwatch report should indicate: a loose kepnut on the battery bay 1 battery post was identified and tightened.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9862622
Report Number0003015876-2020-00402
Device Sequence Number3332265
Product Code MKJ
UDI-Device Identifier00883873911730
UDI-Public00883873911730
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1